Alert archive / Texas / River Flood Warnings in 2013
River Flood Warning 35, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Oct 31, 2013, 4:31 AM CDT for Comal County, Guadalupe County, Texas. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2013, 4:31 AM CDT (09:31 UTC)
- Expired
- Oct 31, 2013, 9:48 PM CDT
- In force
- 17 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Moderate
Counties Comal County, TX, Guadalupe County, TX
The radar
The Austin/San Antonio radar (KEWX), 8 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River above Comal River at New Braunfels (NBRT2). The gauge peaked at 17.90 ft at Oct 31, 2013, 5:00 AM CDT.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 10 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08168500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
598
WGUS44 KEWX 310931
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
431 AM CDT THU OCT 31 2013
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
COMAL RIVER...GUADALUPE RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC091-187-010222-
/O.NEW.KEWX.FL.W.0035.131031T0931Z-131101T0222Z/
/NBRT2.2.ER.131031T0850Z.131031T1100Z.131031T1422Z.NO/
431 AM CDT THU OCT 31 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE GUADALUPE RIVER AT NB ABV COMAL.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:45 AM THURSDAY THE STAGE WAS 6.7 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE
TO NEAR 13.6 FEET LATER THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
LATE THIS MORNING.
* IMPACT...AT 14.0 FEET...MAJOR LOWLAND FLOODING THREATENS LOWEST HOMES.
NUMEROUS ROADS...STREETS AND LOW BRIDGES ARE FLOODED. RIVER ROAD AND CAMPING
AREAS UPSTREAM ARE SEVERELY FLOODED AND EXTREMELY DANGEROUS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.8 FEET ON MAY 5
1993.
$$
TXC091-177-187-312300-
/O.NEW.KEWX.FL.W.0036.131031T0945Z-131031T2300Z/
/NBCT2.2.ER.131031T0945Z.131031T1100Z.131031T1700Z.NO/
431 AM CDT THU OCT 31 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE COMAL RIVER AT COMAL.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:00 AM THURSDAY THE STAGE WAS 6.3 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE
TO NEAR 18.7 FEET LATER THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
THIS AFTERNOON.
* IMPACT...AT 19.0 FEET...MODERATE FLOODING THREATENS LOWEST BUSINESSES IN THE
VICINITY OF SAN ANTONIO STREET - NUMEROUS SECONDARY ROADS AND STREETS IN THE
COMAL RIVER FLOOD PLAIN ARE FLOODED IN NEW BRAUNFELS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 19.7 FEET ON JUL 9
2002.
$$
TXC091-187-010331-
/O.NEW.KEWX.FL.W.0037.131031T1003Z-131101T0700Z/
/GBCT2.2.ER.131031T1003Z.131031T1200Z.131031T1900Z.NO/
431 AM CDT THU OCT 31 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE GUADALUPE RIVER AT NB BLO COMAL.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:45 AM THURSDAY THE STAGE WAS 9.5 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE
TO NEAR 18.2 FEET LATER THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
THIS AFTERNOON.
* IMPACT...AT 17.0 FEET...RIVER ROAD IS CLOSED IN SEVERAL PLACES BETWEEN NEW
BRAUNFELS AND CANYON DAM - FAST MOVING FLOW WASHES AUTOS AND GEAR ON THE BANKS
DOWNSTREAM - LOWEST HOMES IN NEW BRAUNFELS ARE THREATENED - THE COMMON STREET
BRIDGE IN NEW BRAUNFELS FLOODS AND MANY ROADS...STREETS...AND BRIDGES NEAR
THE RIVER ARE VERY DANGEROUS TO MOTORISTS - LOWEST HOMES BELOW IH-35 NEAR
LAKES DUNLAP AND MCQUEENEY ARE THREATENED.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME THU FRI SAT SUN MON
NB ABV COMAL 6 7 6.7 THU 04 AM 10.3 2.7 1.9 1.9 1.9
COMAL 9 11 6.3 THU 04 AM 17.4 4.5 4.5 4.5 4.5
NB BLO COMAL 13 13 9.5 THU 04 AM 18.2 10.3 9.9 9.9 9.9
$$1 follow-up statement
906
WGUS84 KEWX 311459
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
959 AM CDT THU OCT 31 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
COMAL RIVER AT COMAL AFFECTING COMAL...GONZALES AND GUADALUPE COUNTIES
BLANCO RIVER AT WIMBERLEY AFFECTING HAYS COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER AT NB ABV COMAL AFFECTING COMAL AND GUADALUPE COUNTIES
GUADALUPE RIVER AT NB BLO COMAL AFFECTING COMAL AND GUADALUPE COUNTIES
PLUM CREEK NEAR LULING AFFECTING CALDWELL AND GONZALES COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC091-187-010248-
/O.EXT.KEWX.FL.W.0035.000000T0000Z-131101T0248Z/
/NBRT2.3.ER.131031T0845Z.131031T1345Z.131031T1448Z.NO/
959 AM CDT THU OCT 31 2013
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER AT NB ABV COMAL.
* AT 8:45 AM THURSDAY THE STAGE WAS MISSING.
* FLOOD STAGE IS 7.0 FEET.
* NO FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL THROUGH THE DAY.
* THE RIVER CRESTED EARLIER THIS MORNING AND IS NOW FALLING.
* THIS IS THE LAST FORECAST FOR THIS RIVER POINT.
$$
TXC091-177-187-311529-
/O.CAN.KEWX.FL.W.0036.000000T0000Z-131031T2300Z/
/NBCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
959 AM CDT THU OCT 31 2013
THE FLOOD WARNING IS CANCELLED FOR
THE COMAL RIVER AT COMAL.
* AT 9:01 AM THURSDAY THE STAGE WAS 4.6 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 10.0 FEET.
THE RIVER WILL CONTINUE TO FALL.
* THIS IS THE LAST FORECAST FOR THIS RIVER POINT.
$$
TXC091-187-010219-
/O.EXT.KEWX.FL.W.0037.000000T0000Z-131101T0219Z/
/GBCT2.2.ER.131031T0904Z.131031T1030Z.131031T1419Z.NO/
959 AM CDT THU OCT 31 2013
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER AT NB BLO COMAL.
* AT 9:45 AM THURSDAY THE STAGE WAS 12.3 FEET.
* FLOOD STAGE IS 13.0 FEET.
* NO FLOODING IS OCCURRING.
* FORECAST...THE RIVER CRESTED NEAR 18.1 FEET EARLIER THIS MORNING.
THE RIVER IS NOW FALLING AND FELL BELOW THE FLOOD STAGE LATE THIS
MORNING. THE RIVER WILL CONTINUE TO FALL SLOWLY.
* THIS IS THE LAST FORECAST FOR THIS RIVER POINT.
$$
TXC187-010859-
/O.ROU.KEWX.HY.S.0000.000000T0000Z-000000T0000Z/
/SEGT2.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
959 AM CDT THU OCT 31 2013
FORECAST INFORMATION FOR
GUADALUPE RIVER AT SEGUIN.
* AT 7:00 AM THURSDAY THE STAGE WAS 11.0 FEET.
* FLOOD STAGE IS 19.0 FEET.
* BANKFULL STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 6.2 FEET THIS AFTERNOON.
$$
TXC209-311529-
/O.CAN.KEWX.FL.W.0032.000000T0000Z-131101T0933Z/
/WMBT2.3.ER.131031T0558Z.131031T0901Z.131031T1209Z.NO/
959 AM CDT THU OCT 31 2013
THE FLOOD WARNING IS CANCELLED FOR
THE BLANCO RIVER AT WIMBERLEY.
* AT 9:31 AM THURSDAY THE STAGE WAS 7.7 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER CRESTED NEAR 26.7 FEET EARLY THIS
MORNING. THE RIVER BEGAN TO FALL AND FELL BELOW THE FLOOD STAGE
THIS MORNING.
* THIS IS THE LAST FORECAST FOR THIS RIVER POINT.
$$
TXC055-177-010859-
/O.EXT.KEWX.FL.W.0038.131101T0439Z-131101T2245Z/
/LULT2.2.ER.131101T0439Z.131101T0600Z.131101T1045Z.NO/
959 AM CDT THU OCT 31 2013
THE FLOOD WARNING CONTINUES FOR
THE PLUM CREEK NEAR LULING.
* AT 9:00 AM THURSDAY THE STAGE WAS 6.2 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY TONIGHT
AND CONTINUE TO RISE TO NEAR 24.9 FEET BY MIDNIGHT TONIGHT.
THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* IMPACT...AT 25.0 FEET...MAJOR FLOODING...FLOW IN PLUM CREEK IS SEVENTY FIVE TO
ONE HUNDRED YARDS WIDE IN MOST AREAS WITH MANY SECONDARY ROADS AND LOW BRIDGES
FLOODED. LIVESTOCK IN LOW AREAS OF THE FLOOD PLAIN MAY BE CUT OFF AND
DROWNED.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
GUADALUPE RIVER
NB ABV COMAL 6 7 21.0 THU 09 AM 2.3 1.9 1.9 1.9 1.8
COMAL 9 11 4.6 THU 09 AM 4.1 3.9 3.8 3.8 3.8
NB BLO COMAL 13 13 13.2 THU 09 AM 10.1 9.8 9.7 9.7 9.7
SEGUIN 4 19 11.0 THU 07 AM 1.7 1.5 1.5 1.5 1.4
WIMBERLEY 10 13 7.7 THU 10 AM 4.7 4.2 4.2 4.1 4.0
LULING 20 23 6.2 THU 09 AM 22.5 9.5 6.2 5.7 5.5
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 31, 3:14 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Oct 31, 3:14 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 314 AM CDT THU OCT 31 2013 .SHORT TERM (TODAY THROUGH FRIDAY)... HEAVY RAINS WILL CONTINUE AHEAD OF A PACIFIC COLD FRONT WHICH WILL... WITH DAYTIME MIXING...MOVE ACROSS THE HILL COUNTRY RAPIDLY THIS MORNING...EXITING THE REGION BY NOON. UPPER JET DYNAMICS (COUPLED WITH UPPER LEVEL MOISTURE FROM RAYMOND) IN THE BUOYANT WARM MOIST SECTOR WILL CONTINUE TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINS AND LOCALIZED FLOODING ALONG AND AHEAD OF THE FRONT. SEVERE FLOODING HAS ALREADY OCCURRED ALONG PORTIONS OF THE I-35 CORRIDOR. A FLASH FLOOD WATCH WILL CONTINUE THROUGH NOON TODAY. DECREASING CLOUDINESS THIS AFTERNOON WITH RAINS TAPERING OFF FROM THE WEST BY THIS EVENING. HIGHS THIS AFTERNOON RANGING FROM THE UPPER 70S HILL COUNTRY TO THE LOW TO MID 80S ELSEWHERE. A DRY...PACIFIC TYPE AIR-MASS WILL SETTLE IN OVER THE REGION TONIGHT WITH CLEARING SKIES AND LOWS DIPPING INTO THE 40S HILL COUNTRY AND 50S ELSEWHERE. MOSTLY SUNNY TO PARTLY CLOUDY SKIES FRIDAY MORNING WITH CLEARING SKIES FROM THE NORTH FRIDAY AFTERNOON. && .LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)... INCREASING NORTHWEST FLOW ALOFT FRIDAY NIGHT AND EARLY SATURDAY AS AN UPPER LEVEL RIDGE PUSHES EAST. LOWS FRIDAY NIGHT IN THE 40S TO LOW 50S. SUNNY SATURDAY WITH HIGHS MOSTLY IN THE 70S. THE UPPER RIDGE WILL SHIFT EAST SUNDAY WITH A RAPID INCREASE IN CLOUDINESS. AFTER A COOL MORNING WITH LOWS IN THE 40S...THE RAPID INCREASE IN OVERRUNNING CLOUDS WILL KEEP TEMPERATURES MILD TO COOL DURING THE DAY WITH HIGHS IN THE 60S HILLS AND LOW TO MID 70S ELSEWHERE WITH A SLIGHT CHANCE OF SHOWERS WESTERN SECTIONS. THIS WILL BEGIN A DREARY EARLY NOVEMBER PATTERN WITH THE SUBTROPICAL JET DOMINATING. BY SUNDAY NIGHT...AT LEAST A SLIGHT CHANCE OF SHOWERS WILL SPREAD AREAWIDE WITH A CHANCE OF SHOWERS AND THUNDERSTORMS MONDAY. THIS PATTERN OF SUBTROPICAL JET ACTIVITY WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL EXTEND THROUGH AT LEAST WEDNESDAY WITH LOWS MONDAY MORNING IN THE 50S TO LOW 60S...AND LOWS MAINLY IN THE 60S TUESDAY AND WEDNESDAY. HIGHS MONDAY NEAR 70 HILLS TO MOSTLY 70S ELSEWHERE. HIGHS TUESDAY IN THE MID 70S HILLS TO LOW 80S SOUTH AND EAST. A COLD FRONT SWEEPING THROUGH THE REGION WEDNESDAY WILL LOWER HIGH TEMPERATURES INTO THE 60S HILL COUNTRY WITH 70S ELSEWHERE AS CHANCES OF RAIN BEGIN TO DECREASE. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 81 52 82 53 76 / 30 - 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 81 46 80 48 75 / 50 - 0 0 0 NEW BRAUNFELS MUNI AIRPORT 82 48 81 49 76 / 50 - 0 0 0 BURNET MUNI AIRPORT 78 49 80 50 74 / 20 - 0 0 0 DEL RIO INTL AIRPORT 82 53 83 51 77 / 10 - 0 0 0 GEORGETOWN MUNI AIRPORT 79 49 80 48 74 / 30 - 0 0 0 HONDO MUNI AIRPORT 85 49 85 50 80 / 20 - 0 0 0 SAN MARCOS MUNI AIRPORT 80 47 80 49 74 / 50 - 0 0 0 LA GRANGE - FAYETTE REGIONAL 82 53 81 54 77 / 80 - 0 0 0 SAN ANTONIO INTL AIRPORT 84 51 83 53 78 / 30 - 0 0 0 STINSON MUNI AIRPORT 86 52 85 53 80 / 50 - 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES... KENDALL...KERR...LAVACA...LEE...LLANO...TRAVIS...WILLIAMSON... WILSON. && MESOSCALE/AVIATION...18 SYNOPTIC/GRIDS...02
Hazardous weather outlook, Oct 30, 5:18 PM CDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 518 PM CDT WED OCT 30 2013 TXZ171>173-183>194-202>209-217>225-228-312230- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 518 PM CDT WED OCT 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... AN UPPER LEVEL DISTURBANCE...A COLD FRONT...AND DEEP TROPICAL MOISTURE WILL CONVERGE OVER SOUTH CENTRAL TEXAS TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER WESTERN PORTIONS OF SOUTH CENTRAL TEXAS EARLY THIS EVENING... THEN BECOME MORE NUMEROUS LATE TONIGHT ALONG THE COLD FRONT. A FLASH FLOOD WATCH IS IN EFFECT FOR TONIGHT ACROSS THE COUNTIES OF SOUTH CENTRAL TEXAS ALONG AND NORTHEAST OF A LINE FROM MOUNTAIN HOME TO BANDERA TO SAN ANTONIO TO KENEDY. WIDESPREAD HEAVY RAINS OF 1 TO 3 INCHES ARE EXPECTED...WITH ISOLATED HIGHER TOTALS UP TO 5 INCHES. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE ALONG AND AHEAD OF THE COLD FRONT FROM LATE THIS EVENING THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... HEAVY RAINFALL WILL REMAIN POSSIBLE THROUGH NOON THURSDAY WHERE A FLASH FLOOD WATCH REMAINS IN EFFECT FOR AREAS ALONG AND NORTHEAST OF A MOUNTAIN HOME TO BANDERA TO SAN ANTONIO TO KENEDY LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS EVENING THROUGH EARLY THURSDAY.
In the hours before
Local storm report, Oct 31, 12:18 AM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1218 AM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HEAVY RAIN DRIFTWOOD 30.12N 98.03W
10/31/2013 M5.60 INCH HAYS TX TRAINED SPOTTER
5.60 INCHES OF RAIN IN THE LAST 6 HOURS.
&&
EVENT NUMBER EWX1300629
AATSpecial weather statement, Oct 31, 12:21 AM CDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1221 AM CDT THU OCT 31 2013 TXZ191-206-310600- COMAL-HAYS- 1221 AM CDT THU OCT 31 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COMAL AND SOUTHERN HAYS COUNTIES UNTIL 100 AM CDT... AT 1216 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CANYON LAKE DAM TO GARDEN RIDGE...AND MOVING NORTHEAST AT 30 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CANYON LAKE DAM... SAN MARCOS... SATTLER... CANYON CITY... GRUENE... HUNTER... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2997 9781 2966 9818 2975 9837 2999 9814 TIME...MOT...LOC 0521Z 239DEG 28KT 2983 9820 2970 9831
Local storm report, Oct 31, 12:22 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1222 AM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN 1 SW THE DOMINION 29.65N 98.62W
10/31/2013 E2.49 INCH BEXAR TX AMATEUR RADIO
BETWEEN 2.25 AND 2.5 INCHES OF RAIN IN THE LAST 3
HOURS.
&&
EVENT NUMBER EWX1300630
AATSpecial weather statement, Oct 31, 1:00 AM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
100 AM CDT THU OCT 31 2013
TXZ192>194-208-310700-
BASTROP-CALDWELL-LEE-TRAVIS-
100 AM CDT THU OCT 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR BASTROP...NORTHERN CALDWELL...
SOUTHEASTERN TRAVIS AND WESTERN LEE COUNTIES UNTIL 200 AM CDT...
AT 1257 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MANOR TO 6 MILES
EAST OF MUSTANG RIDGE TO UHLAND...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
LOCKHART...
ELGIN...
BASTROP...
LEXINGTON...
SMITHVILLE...
CEDAR CREEK...
WYLDWOOD...
CAMP SWIFT...
CIRCLE D-KC ESTATE...
PAIGE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3044 9688 2987 9723 2987 9785 3001 9769
3038 9751
TIME...MOT...LOC 0600Z 257DEG 25KT 3031 9751 3005 9757
2992 9780Special weather statement, Oct 31, 1:26 AM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
126 AM CDT THU OCT 31 2013
TXZ193-194-310715-
BASTROP-LEE-
126 AM CDT THU OCT 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR BASTROP AND LEE COUNTIES UNTIL
215 AM CDT...
AT 125 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
ELGIN TO BASTROP TO 7 MILES SOUTHWEST OF CEDAR CREEK...AND MOVING
NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
BASTROP...
LEXINGTON...
SMITHVILLE...
CAMP SWIFT...
CIRCLE D-KC ESTATE...
TANGLEWOOD...
FEDOR...
PAIGE...
PHELAN...
MCDADE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2998 9714 3002 9758 3009 9747 3039 9731
3044 9714 3056 9698 3055 9692 3049 9688
3047 9689 3040 9682
TIME...MOT...LOC 0626Z 246DEG 30KT 3039 9725 3014 9737
3001 9757Local storm report, Oct 31, 2:19 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
219 AM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 AM FLASH FLOOD 1 NW NEW BRAUNFELS 29.71N 98.13W
10/31/2013 COMAL TX CITY OFFICIAL
EVACUATIONS ARE TAKING PLACE ALONG RIVER ROAD IN NEW
BRAUNFELS.
&&
EVENT NUMBER EWX1300631
AATThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 7:45 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 105 min |
| Oct 30, 8:42 PM CDT | Areal Flood Advisory | EWX | Bexar | 108 min |
| Oct 30, 8:53 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 2 hr |
| Oct 30, 9:16 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Oct 30, 9:26 PM CDT | Flash Flood Warning | EWX | Bexar, Comal, Hays | 3 hr |
| Oct 30, 9:40 PM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 50 min |
| Oct 30, 11:35 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 4 hr |
| Oct 30, 11:36 PM CDT | Special Weather Statement | EWX | Travis | 24 min |
| Oct 31, 12:03 AM CDT | Special Weather Statement | EWX | Travis | 57 min |
| Oct 31, 12:10 AM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Hays, Kendall | 4 hr |
| Oct 31, 12:21 AM CDT | Special Weather Statement | EWX | Comal | 39 min |
| Oct 31, 12:27 AM CDT | River Flood Warning | EWX | Travis | 20 hr |
| Oct 31, 12:57 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Comal, Guadalupe, Hays, Travis | 3 hr |
| Oct 31, 1:00 AM CDT | Special Weather Statement | EWX | Bastrop, Lee | 60 min |
| Oct 31, 1:26 AM CDT | River Flood Warning | EWX | Travis | 31 hr |
| Oct 31, 1:26 AM CDT | Special Weather Statement | EWX | Bastrop, Lee | 49 min |
| Oct 31, 1:29 AM CDT | River Flood Warning | EWX | Hays | 9 hr |
| Oct 31, 1:43 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee | 47 min |
| Oct 31, 2:08 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 42 hr |
| Oct 31, 2:13 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Hays, Travis | 107 min |
| Oct 31, 2:40 AM CDT | River Flood Warning | EWX | Travis | 5 hr |
| Oct 31, 3:14 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Lee | 106 min |
| Oct 31, 3:27 AM CDT | Flash Flood Warning | EWX | Comal, Hays, Travis | 4 hr |
| Oct 31, 3:53 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Lee | 6 hr |
| Oct 31, 4:31 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 5 hr |
| Oct 31, 4:31 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 17 hr |
| Oct 31, 5:05 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 15 hr |
| Oct 31, 6:07 AM CDT | Areal Flood Advisory | EWX | Guadalupe | 113 min |
| Oct 31, 7:15 AM CDT | River Flood Warning | EWX | Bastrop | 50 hr |
| Oct 31, 7:15 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 48 hr |
| Oct 31, 7:15 AM CDT | River Flood Warning | EWX | Fayette | 3 days |
| Oct 31, 7:28 AM CDT | Areal Flood Advisory | EWX | Comal, Hays, Travis | 3 hr |
| Oct 31, 7:58 AM CDT | Areal Flood Advisory | EWX | Guadalupe | 2 hr |
| Oct 31, 9:22 AM CDT | River Flood Warning | EWX | Karnes | 10 hr |
| Oct 31, 9:28 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Lee | 2 hr |
| Oct 31, 10:04 AM CDT | River Flood Warning | EWX | Gonzales | 58 hr |
| Oct 31, 10:04 AM CDT | River Flood Warning | EWX | DeWitt | 3 days |
| Oct 31, 10:10 AM CDT | Areal Flood Advisory | EWX | Lavaca | 110 min |
Nearby
River Flood Warnings in Texas, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.